Quasy-microplastic non-elasticity of rock
Doklady Akademii Nauk, Tome 324 (1992) no. 6, pp. 1175-1178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_6_a7,
author = {\`E. I. Mashinsky and G. G. Kochegarov},
title = {Quasy-microplastic non-elasticity of rock},
journal = {Doklady Akademii Nauk},
pages = {1175--1178},
year = {1992},
volume = {324},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_6_a7/}
}
È. I. Mashinsky; G. G. Kochegarov. Quasy-microplastic non-elasticity of rock. Doklady Akademii Nauk, Tome 324 (1992) no. 6, pp. 1175-1178. http://geodesic.mathdoc.fr/item/DAN_1992_324_6_a7/